On Meromorphic Functions That Share One Small Function of Differential Polynomials with Their Derivatives  被引量:1

On Meromorphic Functions That Share One Small Function of Differential Polynomials with Their Derivatives

在线阅读下载全文

作  者:Harina P. Waghamore S. Rajeshwari 

机构地区:[1]Department of Mathematics, Central College Campus, Bangalore University, Bangalore, India

出  处:《Applied Mathematics》2015年第12期2004-2013,共10页应用数学(英文)

摘  要:In this paper, we study the problem of meromorphic functions that share one small function of differential polynomial with their derivatives and prove one theorem. The theorem improves the results of Jin-Dong Li and Guang-Xin Huang [1].In this paper, we study the problem of meromorphic functions that share one small function of differential polynomial with their derivatives and prove one theorem. The theorem improves the results of Jin-Dong Li and Guang-Xin Huang [1].

关 键 词:UNIQUENESS MEROMORPHIC Function Differential POLYNOMIAL 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象